@article{FAA_1980_14_1_a26,
author = {V. I. Chilin},
title = {Topological $O^*$-algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {87--88},
year = {1980},
volume = {14},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a26/}
}
V. I. Chilin. Topological $O^*$-algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 1, pp. 87-88. http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a26/
[1] Sarymsakov T.A., Goldshtein M.Sh., DAN SSSR, 228:2 (1976), 306–309 | MR | Zbl
[2] Dixmier J., Les algebres d'operateurs dans l'espace hilbertien, Paris, 1969 | MR
[3] Segal I.E., Ann. Math., 57 (1953), 401–457 | DOI | MR | Zbl
[4] Vulikh B.Z., Vvedenie v teoriyu poluuporyadochennykh prostranstv, Nauka, M., 1961
[5] Sankaran S., Quart. J. Math. Oxford, Ser. 2, 15 (1964), 97–102 | DOI | MR | Zbl
[6] Nelson E.J., Funct. Anal., 15 (1974), 103–116 | DOI | MR | Zbl
[7] Padmanabhan A.R., Trans. Amer. Math. Soc., 128, 1967, 359–388 | DOI | MR
[8] Yeadon F.J., Proc. Camb. Phil. Soc., 74 (1973), 257–268 | DOI | MR | Zbl
[9] Antonovskii M.Ya., Boltyanskii B.G., Sarymsakov T.A., UMN, XXI:4 (1966), 185–218 | MR
[10] Kaplansky I., Ann. Math., 53 (1951), 235–249 | DOI | MR | Zbl
[11] Sarymsakov T.A., Vinokurov V.G., Chilin V.I., DAN SSSR, 218:1 (1974), 42–45 | MR | Zbl